# SDR 2015FA0000512

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: General aviation
- Aircraft: N24GJ
- Make and model: Beech C90
- Aircraft serial: LJ769
- Aircraft time: 14,404 hours, 13,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Sparks
- Location: Instrument Panel
- Part time: 14,404 hours, 13,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CREW REPORTED SEEING SPARKS FROM THE FUEL CONTROL PANEL ON THE PILOTS SIDEWALL.  CREW RETURNED TO DEPARTURE AIRPORT AND AN UNEVENTFUL LANDING WAS MADE.  EXPOSED AREA OF FIRE ON THE BACKLIGHTING PANEL WAS SHORTING TO THE PANEL AND EMITTING SPARKS.  WIRE WAS REPAIRED, AND PROTECTED THE ACFT WAS RETURNED TO SERVICE.
